# SDR SWAA2023012681895

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT RBL 11 BS 907+11.<[01] NO ALLOWABLE DAMAGE FOUND AT SRM; PART THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C.;[02] REMOVED ON AFT CARGO WATER SERVICE BRACKET AT RBL 11 BS 907+11 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[04] LOCATED AND DRILLED NEW AFT CARGO WATER SERVICE BRACKET AT RBL 11 BS 907+11 IAW SRM 51-40-05-0G-0 AND DWG 147A7221;[05] OK TO INSTALL NEW BRACKET;[06] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[07] INSTALLED NEW AFT CARGO WATER SERVICE BRACKET AT RBL 11 BS 907+11 IAW SRM 51-40-02-0G-0 AND DWG 147A7221; CARD IS COMPLETED;[08] VERIFIED CORRECTIVE ACTION 7;[09] COMPLETE
